# SDR COMA0460288

- Difficulty date: April 23, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N528CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7841
- Aircraft time: 1,795 hours, 1,591 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5208 ABORTED TAKEOFF AT 75 KTS DUE TO INOPERATIVE STANDBY AIRSPEED INDICATION.  PURGED WATER FROM THE STANDBY PITOT SYSTEM LINE.
